# SDR BAGA202411040267

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N227BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55239
- Aircraft time: 2,907 hours, 1,258 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE ON CAUTION MESSAGE ON DESCENT. CYCLED THE PARKING BRAKE A FEW TIMES AND BOTH PILOTS CYCLED THEIR BRAKE PEDALS. THE MESSAGE WOULD NOT CLEAR. FEW SECONDS AFTER GEAR DOWN MESSAGE CLEARED. PERFORMED BRAKE RTS TEST, NO FAULT NOTED.
